# SDR N6WA2016030701

- Difficulty date: March 7, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 27,787 hours, 18,770 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Bracket
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER HOLD DOWN BRACKET AT 17B, LATCH BROKEN.  SECURED ROW 17A - B PORTABLE FIRE EXTINGUISHER BRACKET IAW AMM 25-23-01.  OPERATIONS CHECKED GOOD.
